# SDR W9BA2013080901

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N450TR
- Make and model: Cessna 525A
- Aircraft serial: 525A0227
- Aircraft time: 2,741 hours, 2,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Intermittent
- Location: Mlg
- Part time: 2,741 hours, 2,558 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A "GEAR UNLOCK" ANNUNCIATOR MOMENTARILY ILLUMINATED DURING DESCENT. A HYD PRESSURE ANNUNCIATION ALSO ILLUMINATED AND EXTINGUISHED WHEN THE "GEAR UNLOCK" INDICATOR EXTINGUISHED. THE TECH  TROUBLESHOT THE ISSUE TO A LT MLG UPLOCK SWITCH. SWITCH R & R WITH A NEW SWITCH FROM MFG.  PERFORMED 30 LANDING GEAR SWINGS WITH NO ABNORMAL INDICATIONS.  PERFORMED LANDING GEAR FUNCTIONAL TEST IAW MM REV 15, CHAPTER 32-01-00, FUNCTIONAL TEST WAS SATISFACTORY.
